# SDR SCNA01024

- Difficulty date: March 18, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N151SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48295
- Aircraft time: 42,862 hours, 22,198 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Cargo Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL AT MCO (85KTS) THE FORWARD CENTER CARGO A-SYSTEM LIGHT ILLUMINATED.  PLACED A-SYSTEM LIGHT ON MEL.  CLEANED SWITCHES AND OPERATIONAL CHECKS GOOD.
